Skip to main page content
Access keys NCBI Homepage MyNCBI Homepage Main Content Main Navigation

Search Page

My NCBI Filters
Results by year

Table representation of search results timeline featuring number of search results per year.

Year Number of Results
1998 1
1999 1
2000 1
2002 1
2003 1
2016 1
2019 1
2020 2
2022 0
Text availability
Article attribute
Article type
Publication date

Search Results

8 results
Results by year
Filters applied: . Clear all
Page 1
Haemolytic anaemia associated with indinavir.
Morrison-Griffiths S, Newman M, O'Mahony C, Pirmohamed M. Morrison-Griffiths S, et al. Postgrad Med J. 1999 May;75(883):313-5. doi: 10.1136/pgmj.75.883.313. Postgrad Med J. 1999. PMID: 10533645 Free PMC article. No abstract available.
Reporting of adverse drug reactions by nurses.
Morrison-Griffiths S, Walley TJ, Park BK, Breckenridge AM, Pirmohamed M. Morrison-Griffiths S, et al. Lancet. 2003 Apr 19;361(9366):1347-8. doi: 10.1016/S0140-6736(03)13043-7. Lancet. 2003. PMID: 12711472